Recently Viewed

Anadin Ultra Caps 200Mg 16S

Anadin Ultra Caps 200Mg 16S
  Zoom
Our Price:  £3.67(£4.40 Inc. VAT)
+

Brand:  Anadin


200mg Ibuprofen Liquid Capsules

For relief from:
Backache, Muscular pain, Rheumatic pain, Neuralgia

Also provides relief from: headache, dental pain, period pain, feverishness, cold and flu symptoms, migraine.

  • Back & muscle pain
  • Lasts up to 8 hrs

Information

Ingredients:

Each Capsule contains: Ibuprofen 200mg, Also contains: Sorbitol and Potassium

Storage:

  • Do not store above 25°C

Preparation and Usage:

Instructions for use:
For oral administration. The minimum effective dose should be used for the shortest time necessary to relieve symptoms.
Adults, the elderly, and children and adolescents over 12 years of age:
Take 1 or 2 capsules with a drink of water up to 3 times a day as required.
The dose should not be repeated more frequently than every 4 hours. Do not take more than 6 capsules in 24 hours.

Read the enclosed leaflet before taking this medicine.

Name and Address:

Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.

Return To:

Pfizer Consumer Healthcare Ltd,
Ramsgate Road,
Sandwich,
Kent,
CT13 9NJ,
UK.
Here to help you
Careline 0333 555 2526

Safety Warning:

12-18 years: If symptoms worsen, or persist for more than 3 days, or you get new symptoms consult your doctor.
Adults: If symptoms worsen, or persist for more than 10 days, or you get new symptoms consult your pharmacist or doctor.

Do not take if you:
Have ever had a stomach ulcer, perforation or bleeding
Are allergic to ibuprofen (or anything else in this medicine), aspirin or other related painkillers
Are taking other NSAID painkillers, or aspirin with a daily dose above 75mg
Are in the last 3 months of pregnancy
Speak to a pharmacist or your doctor before taking if you:
Have asthma, diabetes, high cholesterol, high blood pressure, had a stroke, heart, liver, kidney or bowel problems
Are a smoker
Are pregnant
Keep all medicines out of the sight & reach of children.

Net Contents:

16 x Liquid Capsules

Be the first to Write a Review for this item!